# SDR 2016FA0000530

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 58,685 hours, 7,433 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: FK32580
- Part serial: RRDCDDB44607
- Condition: Failed
- Location: Engine
- Part time: 9,689 hours, 1,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HPC ROTOR SHAFT STG 1-4 INSPECTION,  THE 41-3028 & 41-3029 SEAL FINS WERE FOUND WORN WITH JAGGED EDGE, NEVEN RUBBED INDICATIONS F&C.  SURFACE ADJACENT TO LOC.41-3028 SEAL FIN FOUND SIGN OF MATERIAL DEPOSITS. SIGNS OF TITANIUM FIRE.   DUE TO THE ABOVE OUT OF LIMITS MEASUREMENTS, THE ENGINE  WILL BE PUT OUT OF SERVICE WITH 4519 CYCLES REMAINING.
